# SDR DLL16954336

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- Engine: Rroyce RB211524B4D
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: RB211524B4I
- Condition: Loose
- Location: Nr1 Engine
- Part time: 51,520 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

NR 1 ENG HIGH VIB STARTED AT 2.5, THEN UP TO 4.0, NORMAL AT IDLE.  VIBS FELT IN FLT DECK, NR 1 ENG SHUTDOWN AT FL 310. LANDED WITHOUT FURTHER INCIDENT.  FOUND FAIRING ATTACHMENT AT SPINNER BROKEN.  REPLACED SPINNER AND FAIRING, CKD CHIP DETECTORS, BORESCOPED 7TH STAGE IPC, 1ST STAGE HPT.  REPLACED OIL FILTER LUBED FAN, RAN PER PFHB TEST 11 AND CKS GOOD.
